# SDR DL757010495

- Difficulty date: March 23, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 53,249 hours, 29,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N35212
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER REPAIR AT HMV,  AND EXISTING REPAIR DOUBLER WAS REMOVED FROM THE VHF ANTENNA CUTOUT AREA BETWEEN FS 720 & 740 AND BETWEEN STRINGERS 28L & 28R.  THE CUTOUT AND FASTENER HOLES WERE  HFEC INSPECTED TO ENSURE NO CRACKS.  THE BAC S/B 757-53A0053MOD DOUBLER WAS INSTALLED WITH DEVIATIONS TO ACCOUNT FOR THE PREVIOUS REPAIR.  THE MOD/REPAIR WAS ACCOMPLISHED PER ER/A 379686-14, REV B.
